Survey: Hallucinogens & Relationships
Researchers at Columbia University are seeking
responses to an online survey from those who have
used a psychedelic while in a romantic relationship.
Couples especially invited to participate.
Check out the Survey
Panic Attacks - Read the Label Kids!
MDPV
by psych0naut
Citation:   psych0naut. "Panic Attacks - Read the Label Kids!: An Experience with MDPV (exp83824)". Erowid.org. Mar 26, 2010. erowid.org/exp/83824

 
DOSE:
  repeated   MDPV (powder / crystals)

BODY WEIGHT: 70 kg


My drug of choice for the last few weeks has been mephedrone (4-MMC) and pretty much know what to expect. I don't really get high on it, but do get a stimulant effect and feel a bit horny....a bit like XXXXX and a bit like XXXX but not the same as either...it feels a bit more natural.

I thought I would give MDPV a go as I had read it was a bit like methamphetamine (which I have never had and do not want) and a lot like ritalin (which again I have not had but have heard is pretty awesome).

One thing I like about mephedrone (and I have read about MDPV) is it does not last that long. I like that as it means you can still function the next day. With mephedrone I can take it and still feel reasonably normal the next day and certainly not too bad for the rest of the week.

Anyway to the story at hand. I ordered MDPV last Weds, but because of the postal strike it only just arrived this (Sat) morning. I thought I would give it ago. I ordered 100mg which I heard is plenty.

So timeline seems in order I think:

Baseline:
A bit drunk from last night. Feeling reasonably centred. A few sad feelings about my ex who I split up with 6 months ago and who I had a big fight with a few weeks ago and so we are not talking, but I have resolved these feelings within myself and I am just enduring until the pain of loss fades. A tiny bit of a headache but it's fading. I have just eaten. A few mild stomach cramps probably from the alcohol/redbull last night.

11:00
I took my first dose. I estimated (I have scales but have just moved so god know where they are) I took about 5 mg. The first feelings I got was a slight twinge in my sinuses, like I'd just taken a decongestion spray. The next feelings (a few minutes) was some mild euphoria, feeling like a shiny new button, i.e. pretty standard increased dopamanine stim effects (completely different to mephedrone). Increased heartrate (112 bpm), stomach cramps and headache slightly increased and (very slight) feeling of nausea. Definite increased obsessive behaviour (my laptop pointer pad was dirty and it really really bugged me, I had to clean my teeth [which felt fantastic] and floss, the red lines under words that open office doesn't recognise really bugging me, the need to type.......]. I thought I'd try the alleged aphrodisiac properties and so watched xtube and had a wank. Definite slight increase horniness, felt more like than XXXXX, i.e. the more I watched the hornier I got, probably due to MDPV being a dopamine reuptake inhibitor (i.e. you have to do things that release dopamine that stay in your brain to get an effect) rather than causing dopamine to be released, though I wanted to come, which I normally don't want to on the illegals. Getting a hard seemed reasonable easy, though my cock did feel a little weird, i.e. like I had taken stims (unsurprisingly).

11:45
No change in heartrate, which I am not overly concerned about as that's where it tends to go and stay when I do stims, equivalent to a light jog. Definitely feeling slightly hornier than usual. Judgement so far. Not liking the slight obsessive thoughts, which I am having to use (barely) conscious effort to ignore. I think it would be unpleasant if they got stronger. The hornyness feels a bit artificial. Difficult to describe but feels like a glass sheet of perspex in my brain, if that makes any sense (I am special). I going to redose at the same level. Decided to dose 1/3 down as felt the effects more when I stood up. Felt warm at a little twatted, which wasn't unpleasant. Definite plastic feel to the high though and yes it does seem to get me a little high.

11:54
About 5 mg. Definite coming up feeling like on XXXXX. Pretty euphoric, feeling relaxed and wanting to smile. Obsessive thoughts seem to have gone, so maybe that was just me and I was just much more aware of them (I had read you can sometimes get obsessive on stims, though I don't normally feel like that on them...though I can be pretty obsessive normally!). Finding it very easy to concentrate and writing is pretty pleasant. Watching porn, there is a definite increase in horniness. Heart rate still at 112 bpm, so everything seems as expected.

12:20
Keep getting a slight weird feeling in my leg, like cramp, but I might just be tensing my leg muscle and not realising it. Still got that weird plastic feeling. A bit like when I've taken BZP. Seems more like a top drug. I am saying porn lines to xtube. Hah hah. Definite dry mouth. I had to cum again. Orgasm was very intense and long. Feeling quite monged out rather than stimulated, almost like I could go to sleep. Heart rate 112 bpm exactly again!

12:38
Just put some music on. Seems pleasant but dancing seems no fun. Seems laboured and like too much effort. Plus music feels like its going to slow. Possibly slight time perception effects. Not sure. 11:00 seems like only a moment ago, yet also an age. Probably normal.

12:42
5 mg ish again. Effects do not seem more pronounced. Slight nausea still there mildly increased. Wanting to chill and listen to relaxing (though not sad music).

13:12
Bowels had to release. Not unusual with stims. Stomach cramping less.

13:15
Not really feeling very much so maybe I have normalised the feelings. Feel pretty monged still. Definite increased obsessiveness. I seem to notice dirty things more and find them more unpleasant and have the urge to clean things much more than I usually would. So maybe good if you got a lot of cleaning you need to do. Slight pain in my abdomen, centre left [added after...right area for heart pain, but was definitely did not affect my heart...ECG came back clean....either induced hear burn or set off my IBS]. Though this is not unusual for me (I have IBS). Not feeling especially horny without looking at porn Seem to be getting much more pleasure writing this and listening to chilled music.

[after note: several months later after doing too much meph I had very mild angina - like for 5s - and what I experienced throughout MPDV that was definitely not like that]

14:00
Big mistake. For some unknown reason I snorted another tiny pile (probably<20 mg). I can only assume that I was twatted and was thinking it was mephedrone. Went to check my pulse and thought it was going shockingly fast (with hindsight I realised it was some muscle in my head/neck twitching that I thought was my heart rate later found out my heart rate was high but not excessively so, likewise to my blood pressure). I panicked and phoned an ambulance and was rushed to a&e.

14:30+
I spent the next 3-4 hours in intensive care, having the most awful panic attacks (I have never had panic attacks before and thought I was having a heart attack and I was going to die). By about 7 it had started to wear off, but I was in a right state. Everytime I moved my heart rate raced and set off the alarms and I had to pretty much lie there and wait for it to where off.

Afterwards
I pretty much seem to have survived with seemingly no lasting damage. But even two days afterwards I found it difficult to go anywhere as I continued to have panic attacks. Three days later, I am not having panic attacks, but I am still not ok. My body aches in strange places and my guts are still in agony. I am still reasonably constantly (i.e. obsessively) checking my heart rate and hope that these feelings will go soon. I have never had an experience like this before from any other drug I had taken. I know I was stupid and took too much and probably should have cut it to stop me doing something as stupid as I did. However, I would seriously say avoid this drug. The high weren't that good and (for me) seems to have some seriously unpleasant side effects even at low doses.

4 months + later:
I seem to have lost all confidence in my heart, i.e. that it can take whatever I throw at it without bursting. Pretty much means drugs are a no go area for me as when I take them I turn into this neurotic freak who thinks he's gunna die. So maybe everything has turned out for the best. Be safe kids.

Exp Year: 2009ExpID: 83824
Gender: Male 
Age at time of experience: 33 
Published: Mar 26, 2010Views: 12,659
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
MDPV (377) : General (1), Alone (16)

COPYRIGHTS: All reports are copyright Erowid.
TERMS OF USE: By accessing this page, you agree not to download or analyze the report data without contacting Erowid Center and receiving written permission prior to your downloading the data.

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults